# SDR 9512601227

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, DAMAGE WAS FOUND ON THE RIGHT HAND OUTBOARD AILERON LOWER SKIN PANEL DUE TO CORROSION ALONG THE LEADING EDGE OF SKIN PANEL ARC 1113.  REPLACED SKIN PANEL PER EA 12-98992, MFG PART NUMBER NRC 6041-506.
